# SDR GUUA95055061509A

- Difficulty date: June 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,758 hours, 31,820 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SURFACE CORROSION ON VERTICAL STABILIZER LT AND RT SPAR CAPS, LT CAP BETWEEN CSS 39.289 AND 46.289 AND RT CAP BETWEEN CSS 53.026 AND 55.026.  CLEANED CORROSION AND INSTALLED REPAIR STRAP IN CORRODED AREA BETWEEN CSS 53.026 AND 55.026.
